• SharkDiver's Avatar

    SharkDiver shared a photo

    Wall_42202452_10157138852859769_4878969104637100032_n

    2 Comments
    • LiveWithCancer's Avatar
      LiveWithCancer

      That is so true!

      about 3 years ago
    • GregP_WN's Avatar
      GregP_WN

      I remember going through treatment the first time and thinking, that wasn't so bad. Then going through a major surgery on my abdomen and thinking, that was tough! But I got through it, easier than the doctors said I would. So yes, there is a lot

      about 3 years ago
  • SharkDiver's Avatar

    SharkDiver started following

    User: medale

  • SharkDiver's Avatar

    SharkDiver asked a questionEsophagus (Esophageal) Cancer

    Gastro-Esophageal Juncture Adenocarcinoma - who has or is taking FOLFOX + Trastuzimab?

    • JaneA's Avatar
      JaneA

      I took FOLFOX + Avastin for colorectal cancer. I can help you with FOLFOX questions. The oxaliplatin in the FOLFOX causes extreme sensitivity to cold objects - you need to wear gloves to take anything from the frig or freezer. Wear gloves once it turns cold to open your car door and to put your hands on the steering wheel. Avoid cold beverages and ice cream for the first 4 or 5 days after infusion.

      Oxaliplatin can also cause neuropathy in your hands and feet. You may experience tingling, burning, or numbness. Be sure to tell your oncologist about any of these sensations - there is a grading system to determine how serious the neuropathy is - they may reduce your doses. Usually, the neuropathy goes away after a few months. Best wishes.

      about 3 years ago
  • SharkDiver's Avatar
  • SharkDiver's Avatar

    SharkDiver shared an experience

    Decision Point (first round of FOLFOX + Trastuzimab is done (4x over 8wk) - Oxaliplatin is causing peripheral neuropathy. Need to decide if we can continue it. )

    1 Comment
    • PatriSolo's Avatar
      PatriSolo

      SharkDiver, I held out and did another dose when I had peripheral neuropathy and after two years my feeling has never come back normal. The neuropathy is permanent. Be careful.

      almost 3 years ago
  • SharkDiver's Avatar

    SharkDiver shared an experience

    Side Effects